MAUDE Adverse Event Report: DEPUY SPINE INC MOD T20 DRIVER SHORT; DRIVER, PROSTHESIS

DEPUY SPINE INC MOD T20 DRIVER SHORT; DRIVER, PROSTHESIS
Model Number 698337505
Medical Device Problem Codes Entrapment of Device (1212); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported on (b)(6) 2020, the patient underwent for a surgery.During the surgery, when screwing down screw the tip of t20 short driver broke off and stuck in head of screw.Also, torque driver burred at tip.Unable remove tip of screw.The surgery completed successfully without delay.There were no patient consequences.This complaint involves three (3) devices.This report is for (1) mod t20 driver short.This report is 2 of 3 for (b)(4).

Brand Name
MOD T20 DRIVER SHORT
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key11102825
Report Number1526439-2020-02526
Device Sequence Number3768010
Product Code HWR
UDI-Device Identifier10705034377261
UDI-Public10705034377261
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number698337505
Device Catalogue Number698337505
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2020
Initial Report FDA Received Date12/31/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SCREWS; X25 FINAL TIGHTENER
Outcome Attributed to Adverse Event Required Intervention;